# SDR AALA201611299023

- Difficulty date: November 27, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: C20215000
- Part serial: 3558
- Condition: Defective
- Location: Brake System
- Part time: 24,832 hours, 3,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BRAKES- SYS 1 FAULT, BSCU RESET DONE "IAW" QRH WHICH FAILED. THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. (PARTIAL WORK ACCOMPLISHED) DUE TO HISTORY AND COMPLETE WIRING CHECK AND TSM 32-42-00-810-833-A, REMOVED AND REPLACED THE BRAKE PEDAL TRANSMITTER(9GG) IAW AMM 32-42-47. OP'S CHECKS GOOD, NO FAULTS NOTED. THE AIRCRAFT WAS GROUNDED.
